The influence of magnetic fields on the shape of planetary nebulae
Doklady Akademii Nauk, Tome 144 (1962) no. 5, pp. 1011-1014
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_144_5_a17,
author = {G. A. Gurzadyan},
title = {The influence of magnetic fields on the shape of planetary nebulae},
journal = {Doklady Akademii Nauk},
pages = {1011--1014},
year = {1962},
volume = {144},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_144_5_a17/}
}
G. A. Gurzadyan. The influence of magnetic fields on the shape of planetary nebulae. Doklady Akademii Nauk, Tome 144 (1962) no. 5, pp. 1011-1014. http://geodesic.mathdoc.fr/item/DAN_1962_144_5_a17/